# SDR N38DMW0001

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N403TB
- Make and model: Gulstm GIV
- Aircraft serial: 1191
- Aircraft time: 6,061 hours, 3,242 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: A62H20077
- Part serial: 0329
- Condition: Jammed
- Location: Thrust Reverser
- Part time: 5,900 hours, 3,174 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT KIAD, RIGHT THRUST REVERSER ONLY DEPLOYED AN INCH AND WOULD NOT STOW.  FOUND T/R ACTUATOR JAMMED.  REMOVED AND REPLACED RIGHT T/R ACTUATOR.  OP AND LEAK CHECK GOOD IAW GIV AMM (REV 51) 78-00-00 PAGE 401-421 PARA 2A, B AND C.
